# SDR SWAA106188

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 22,150 hours, 12,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND AFT CARGO COMPARTMENT Z-ANGLE CORRODED BETWEEN BS 867 TO BS 887.  REMOVED AND REPLACED Z-ANGLE PER BAC DWG AND SRM.
